JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multidimensional Riemann derivatives

Tom 235 / 2016

J. Marshall Ash, Stefan Catoiu Studia Mathematica 235 (2016), 87-100 MSC: Primary 26B05, 26B35; Secondary 26A24, 26A27. DOI: 10.4064/sm8578-7-2016 Opublikowany online: 3 October 2016

Streszczenie

The well-known concepts of $n$th Peano, Lipschitz, Riemann, Riemann Lipschitz, symmetric Riemann, and symmetric Riemann Lipschitz derivatives of real functions of a single variable have natural extensions to functions of several variables. We show that if a function has any of these $n$th derivatives at each point of a measurable subset of $\mathbb {R}^{d}$ then it has all these derivatives at almost every point of that subset.

Autorzy

  • J. Marshall AshDepartment of Mathematics
    DePaul University
    Chicago, IL 60614, U.S.A.
    e-mail
  • Stefan CatoiuDepartment of Mathematics
    DePaul University
    Chicago, IL 60614
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek